# SDR USAA010800

- Difficulty date: July 3, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Part time: 41,348 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH, STATION 1437 L3L.  CUT OUT DAMAGE, INSTALLED DOUBLER AND FILLERS PER SRM 53-04 FIG 27.  (M)
